Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 151, NWS Little Rock, AR

June 4, 20124 counties in Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Jun 4, 2012, 1:06 AM CDT for 4 counties in Arkansas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2012, 1:06 AM CDT (06:06 UTC)
Expired
Jun 4, 2012, 1:45 AM CDT
In force
39 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Baxter County, AR, Fulton County, AR, Izard County, AR, Stone County, AR

The radar

The Little Rock radar (KLZK), 151 km from the middle of the area, began a volume at 06:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.1 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2012-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1781 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2012-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 228 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1781 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
936 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
228 m²/s²
0-3 km storm-relative helicity
352 m²/s²
Significant tornado parameter
2.5
Supercell composite
12.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

191 
WUUS54 KLZK 040606
SVRLZK
ARC005-049-065-137-040645-
/O.NEW.KLZK.SV.W.0151.120604T0606Z-120604T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
106 AM CDT MON JUN 4 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL BAXTER COUNTY IN NORTH CENTRAL ARKANSAS...
  SOUTHWESTERN FULTON COUNTY IN NORTH CENTRAL ARKANSAS...
  WESTERN IZARD COUNTY IN NORTH CENTRAL ARKANSAS...
  NORTH CENTRAL STONE COUNTY IN NORTH CENTRAL ARKANSAS...

* UNTIL 145 AM CDT

* AT 102 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  NORFORK DAM...OR 12 MILES SOUTHEAST OF MOUNTAIN HOME...AND MOVING
  SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WIDEMAN...            SALESVILLE...         RODNEY...
  PINEVILLE...          OXFORD...             NORFORK DAM...
  NORFORK...            LONE STAR...          HERRON...
  GORBY...              CALICO ROCK...        WILD CHERRY...
  JORDAN...             DOLPH...              BROCKWELL...
  BOSWELL...            TWIN MTN...           TWIN BRIDGES...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3624 9182 3596 9196 3618 9233 3630 9225
TIME...MOT...LOC 0606Z 299DEG 22KT 3621 9220

$$

44
1 follow-up statement
476 
WWUS54 KLZK 040630
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
130 AM CDT MON JUN 4 2012

ARC005-049-065-137-040645-
/O.CON.KLZK.SV.W.0151.000000T0000Z-120604T0645Z/
BAXTER AR-FULTON AR-IZARD AR-STONE AR-
130 AM CDT MON JUN 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
STONE...WESTERN IZARD...SOUTHWESTERN FULTON AND EAST CENTRAL BAXTER
COUNTIES UNTIL 145 AM CDT...

AT 127 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR PINEVILLE...OR 13 MILES NORTHWEST OF MELBOURNE...MOVING
SOUTHEAST AT 30 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  WIDEMAN...            SALESVILLE...         RODNEY...
  PINEVILLE...          OXFORD...             NORFORK DAM...
  NORFORK...            LONE STAR...          HERRON...
  GORBY...              CALICO ROCK...        WILD CHERRY...
  JORDAN...             DOLPH...              BROCKWELL...
  BOSWELL...            TWIN MTN...           TWIN BRIDGES...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3624 9182 3596 9196 3618 9233 3630 9225
TIME...MOT...LOC 0630Z 301DEG 25KT 3616 9208

$$

44

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 12:45 AM CDT, 21 minutes earlier.

Area forecast discussion, Jun 4, 12:45 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1245 AM CDT MON JUN 4 2012

.AVIATION...
THUNDERSTORMS ARE DEVELOPING IN NORTH ARKANSAS. MULTIPLE
DISTURBANCES WILL MOVE ACROSS THE AREA THIS MORNING. SHOWERS AND
THUNDERSTORMS ARE EXPECTED IN NORTH AND CENTRAL ARKANSAS. SOME OF
THE STORMS WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS.
CLEARING IS EXPECTED IN THE AFTERNOON. MVFR AND VFR CONDITIONS ARE
EXPECTED THROUGH THE PERIOD.

&&

.PREV DISCUSSION... /ISSUED 902 PM CDT SUN JUN 3 2012/

UPDATE...
MUCH OF THIS AFTERNOONS CONVECTION AS NOW DIED DOWN ACROSS THE
CWA. RADAR SHOWS A FEW LINGERING SHOWERS IN THE NORTHEAST AND A
AN ISOLATED STORM IN CENTRAL AR. AS SUCH HAVE ENDED THE TOR WATCH
AND UPDATED FORECAST TO REFLECT CURRENT TRENDS.

PREV DISCUSSION... /ISSUED 330 PM CDT SUN JUN 3 2012/

DISCUSSION...

MAIN CONCERNS THIS FORECAST CYCLE REMAIN CHANCES OF CONVECTION
EACH PERIOD...AND ANY THREAT OF STRONG TO SEVERE STORMS.

MORNING CONVECTION DID MOVE EAST OUT OF THE CWA...AND WAS
ASSOCIATED WITH AN MCV THAT MOVED ACROSS THE AREA. THIS AFTERNOON
HAS BEEN A LULL FOR CONVECTION BEFORE THE NEXT MCV MOVES FROM OK
AND TO THE EAST...OR SOME ISOLATED BUILDS UP DURING THE HEAT OF
THE AFTERNOON. CLOUDS DID THIN THIS AFTERNOON AND SEEING GOOD
DIFFERENT HEATING BEHIND THE WARM FRONT. THIS AFTERNOON SURFACE
ANALYSIS HAS THE WARM FRONT EXTENDING FROM NW AR NEAR KFYV TO NEAR
KCCA TO NEAR OF KMEM. TEMPS WERE IN THE UPPER 80S TO LOWER TO MID
90S WITH DEW POINT TEMPS AROUND 70 SOUTH OF THE FRONT...WHILE
TEMPS IN THE 80S WITH DEW POINTS IN THE 60S NORTH OF THE FRONT.
LAST HOUR HAVE SEEN SOME ISOLATED CONVECTION FORM NEAR KRUE. OF
COURSE THE ATMOSPHERE REMAINS QUITE MOIST AND UNSTABLE SOUTH OF
THE BOUNDARY. A SLIGHT RISK OF STRONG TO SEVERE STORMS IS
POSSIBLE LATE THIS AFTERNOON TO EVENING MAINLY NEAR THE BOUNDARY
ACROSS NORTHERN ARKANSAS.

WILL INCLUDE SEVERE MENTION THROUGH AT LEAST 00Z FOR THIS REGION
OF THE STATE WITH THE BEST POTENTIAL FOR SEVERE STORMS...WITH NEW
TOR WATCH 345 IN EFFECT THROUGH 04Z.

SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT

IN THE FIRST PERIOD WILL KEEP CHANCES OF CONVECTION IN THE
FORECAST...WITH THE GREATEST THREAT OVER NORTH TO NORTH CENTRAL
AR. SHORT RANGE MODELS IN FAIRLY GOOD AGREEMENT WITH SHOWING AN MCV
TO MOVE ACROSS AR LATER THIS EVENING AND INTO THE OVERNIGHT. WILL
HAVE SLIGHT OVER CENTRAL TO SOUTH AR...WHILE CHANCE OVER NORTHERN
AR THIS EVENING...THEN UP POPS A BIT MORE OVERNIGHT WITH THE
EXPECTED BOUNDARY AND UPPER SHORT WAVE. CHANCES OF CONVECTION
CONTINUE ON MONDAY AS THE MCV MOVES EAST AND THE BOUNDARY STALLS
OVER NORTHERN TO NORTH CENTRAL AR. MODELS SAG THE BOUNDARY SOUTH A
BIT LATER MONDAY TO TUESDAY...BUT UNCERTAINTY DOES EXIST IF THIS
WILL BE POSSIBLE GIVEN LITTLE PUSH WITH WEAK NW UPPER FLOW...AS
WELL AS WEAKENING BOUNDARY SUPPORT. POPS WILL STILL BE IN THE
FORECAST TUESDAY BUT A BIT LOWER. TUESDAY NIGHT TO WEDNESDAY...
OVERALL PRECIP CHANCES DRIFT A BIT MORE SOUTH WITH LATEST MODEL
RUNS...DRIFTING THE BOUNDARY SOUTH...BUT UNCERTAINTY REMAINS HOW
FAR THIS WILL GO. CURRENT TRENDS WILL KEEP THIS BUT FINE TINING
WILL OCCUR. TEMPERATURES WILL COOL A BIT IN THOSE AREAS WITH
CLOUDS AND RAIN...AND BE MUCH CLOSER TO NORMAL VALUES.

LONG TERM...THURSDAY THROUGH SUNDAY

LARGE UPPER TROUGH OVER THE EASTERN CONUS WILL BEGIN TO SHIFT
EAST...ALLOWING A SHARP UPPER RIDGE OVER THE CENTRAL CONUS TO SHIFT
EAST AS WELL. HAVE TRENDED POPS DOWNWARD AS ANY REMNANT BOUNDARIES
THAT WOULD BE A FOCUS FOR PRECIP SHOULD BE SOUTH OF THE AREA...AND
ANY UPPER IMPULSES IN THE DEPARTING N/NW UPPER FLOW SHOULD BE FAR
ENOUGH EAST AS TO NOT SPARK OFF ANY PRECIP IN THE CWA. THERE ARE
SOME DIFFERENCES HOWEVER AS THE GFS ALLOWS AN UPPER LEVEL IMPULSE TO
PROPAGATE EASTWARD BENEATH THE RIDGE...WHICH IN TURN DOES CREATE
WIDESPREAD SHOWERS ON SAT. AGAIN...SIDED WITH THE DRIER SIDE OF
GUIDANCE FOR THE LONG TERM. TEMPERATURE WISE...HIGHS SHOULD BE
AROUND OR SLIGHTLY ABOVE NORMAL.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     89  67  86  63 /  40  20  20  10
CAMDEN AR         91  72  90  68 /  20  30  30  20
HARRISON AR       88  66  85  61 /  40  20  10  10
HOT SPRINGS AR    91  72  89  67 /  30  30  30  20
LITTLE ROCK   AR  90  71  89  66 /  30  30  30  20
MONTICELLO AR     92  72  90  68 /  20  30  30  20
MOUNT IDA AR      90  68  88  67 /  30  30  30  20
MOUNTAIN HOME AR  88  66  86  61 /  40  20  10  10
NEWPORT AR        90  68  87  64 /  40  20  20  10
PINE BLUFF AR     91  71  89  67 /  20  30  30  20
RUSSELLVILLE AR   89  70  88  65 /  30  30  20  10
SEARCY AR         90  69  87  65 /  40  30  20  10
STUTTGART AR      91  71  88  66 /  30  30  30  20
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

AVIATION...51
Hazardous weather outlook, Jun 3, 11:46 PM CDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1146 PM CDT SUN JUN 3 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-041000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
1146 PM CDT SUN JUN 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...OVERNIGHT

AN UPPER LEVEL DISTURBANCE WILL BRING A CHANCE OF SHOWERS AND
THUNDERSTORMS TO MAINLY NORTH AND CENTRAL SECTIONS OVERNIGHT. THERE
IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN NORTH AND CENTRAL
ARKANSAS OVERNIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN
THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NORTHWEST FLOW ALOFT WILL CONTINUE THROUGH THURSDAY. THIS WILL KEEP
CHANCES OF SHOWERS AND THUNDERSTORMS IN THE FORECAST THROUGH
THURSDAY. AN AREA OF LOW PRESSURE WILL BRING ANOTHER CHANCE OF
SHOWERS AND THUNDERSTORMS SATURDAY. WIDESPREAD SEVERE WEATHER IS NOT
ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON
CENTRAL ARKANSAS.

51

In the hours before

Special weather statement, Jun 3, 9:10 PM CDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
910 PM CDT SUN JUN 3 2012

ARZ032-039-044-040255-
FAULKNER AR-PERRY AR-PULASKI AR-
910 PM CDT SUN JUN 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PULASKI...EXTREME
NORTHEASTERN PERRY AND SOUTHERN FAULKNER COUNTIES UNTIL 1000 PM
CDT...

AT 906 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MONNIE SPRINGS...OR NEAR LAKE MAUMELLE...
MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  WEST LITTLE ROCK...   SHERWOOD...           N LITTLE ROCK ARPT...
  NORTH LITTLE ROCK...  MAUMELLE...           LITTLE ROCK AFB...
  LAKE MAUMELLE...      JACKSONVILLE...       DWNTWN LITTLE ROCK...
  LITTLE ROCK ARPT...   SYLVAN HILLS...       SWEET HOME...
  ROLAND...             PROTHRO JUNCTION...   PINNACLE MTN...
  OLMSTEAD...           MORGAN...             MCALMONT...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 136 AND 142.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 131 AND 162.

THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 7 AND 12.

THIS INCLUDES INTERSTATE 440 BETWEEN MILE MARKERS 1 AND 14.

THIS INCLUDES INTERSTATE 630 BETWEEN MILE MARKERS 1 AND 7.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3500 9208 3461 9212 3485 9262 3506 9257
TIME...MOT...LOC 0210Z 292DEG 28KT 3491 9246

227
Local storm report, Jun 3, 9:16 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
916 PM CDT SUN JUN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             BIGELOW                 35.00N 92.63W
06/03/2012  E1.00 INCH       PERRY              AR   PUBLIC

&&

227
Local storm report, Jun 3, 9:39 PM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
939 PM CDT SUN JUN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND DMG     2 W MAYFLOWER           34.97N 92.46W
06/03/2012                   FAULKNER           AR   TRAINED SPOTTER

            TREE DOWN ON WINTER CREEK ROAD NEAR HWY 89 WEST OF
            MAYFLOWER

&&

62
Local storm report, Jun 4, 12:42 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1242 AM CDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     HAIL             MOUNTAIN HOME           36.34N 92.38W
06/04/2012  E0.88 INCH       BAXTER             AR   PUBLIC

&&

51
Special weather statement, Jun 4, 12:49 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1249 AM CDT MON JUN 4 2012

ARZ007-040620-
SHARP AR-
1249 AM CDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SHARP COUNTY UNTIL 115 AM
CDT...

AT 1245 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 4 MILES NORTHWEST OF HWY 354 AND 58...OR 7
MILES SOUTHEAST OF ASH FLAT...MOVING SOUTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  ASH FLAT...           BALLARD...            POUGHKEEPSIE...
  NELSONVILLE...        EVENING SHADE...      CENTER...
  STREET LAKE...        HWY 354 AND 58...     CATFISH LAKE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3620 9134 3606 9134 3598 9135 3609 9168
      3625 9168 3625 9152
TIME...MOT...LOC 0549Z 297DEG 25KT 3615 9147

44
Local storm report, Jun 4, 12:58 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1258 AM CDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     HAIL             MOUNTAIN HOME           36.34N 92.38W
06/04/2012  E1.25 INCH       BAXTER             AR   LAW ENFORCEMENT

1243 AM     HAIL             MOUNTAIN HOME           36.34N 92.38W
06/04/2012  E1.75 INCH       BAXTER             AR   PUBLIC

&&

51

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:09 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Van Buren36 min
Jun 3, 7:16 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson44 min
Jun 3, 7:20 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Pope25 min
Jun 3, 7:24 PM CDTSevere Thunderstorm WarningLZKConway, Johnson, Logan, Pope, Yell51 min
Jun 3, 7:34 PM CDTSpecial Weather StatementLZKFulton46 min
Jun 3, 8:10 PM CDTSpecial Weather StatementLZKConway45 min
Jun 3, 8:40 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pulaski35 min
Jun 3, 9:10 PM CDTSpecial Weather StatementLZKPulaski45 min
Jun 4, 12:26 AM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard49 min
Jun 4, 12:38 AM CDTSevere Thunderstorm WarningLZKBaxter, Marion37 min
Jun 4, 12:46 AM CDTSevere Thunderstorm WarningLZKBoone, Marion29 min
Jun 4, 12:49 AM CDTSpecial Weather StatementLZKSharp31 min
Jun 4, 1:10 AM CDTSevere Thunderstorm WarningLZKBaxter, Marion35 min
Jun 4, 1:16 AM CDTSpecial Weather StatementLZKIzard44 min
Jun 4, 1:52 AM CDTSpecial Weather StatementLZKIzard43 min
Jun 4, 2:02 AM CDTSpecial Weather StatementLZKIndependence58 min
Jun 4, 2:23 AM CDTSpecial Weather StatementLZKIndependence47 min
Jun 4, 2:36 AM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Jackson, Stone, White, Woodruff54 min
Jun 4, 3:11 AM CDTSpecial Weather StatementLZKBaxter44 min
Jun 4, 3:31 AM CDTSpecial Weather StatementLZKJackson29 min
Jun 4, 4:00 AM CDTSpecial Weather StatementLZKStone45 min
Jun 4, 4:42 AM CDTSpecial Weather StatementLZKJohnson58 min
Jun 4, 4:44 AM CDTSpecial Weather StatementLZKIndependence46 min
Jun 4, 4:59 AM CDTSpecial Weather StatementLZKScott46 min
Jun 4, 5:49 AM CDTSpecial Weather StatementLZKWoodruff46 min
Jun 4, 7:03 AM CDTSpecial Weather StatementLZKLogan, Scott47 min
Jun 4, 1:14 PM CDTSpecial Weather StatementLZKSaline46 min
Jun 4, 1:17 PM CDTSevere Thunderstorm WarningLZKFaulkner, Perry, Pulaski, Saline38 min
Jun 4, 2:02 PM CDTSpecial Weather StatementLZKSaline48 min
Jun 4, 2:21 PM CDTSpecial Weather StatementLZKSaline44 min
Jun 4, 2:34 PM CDTSpecial Weather StatementLZKGrant46 min
Jun 4, 2:59 PM CDTSpecial Weather StatementLZKPulaski, Saline46 min
Jun 4, 3:10 PM CDTSevere Thunderstorm WarningLZKGrant, Hot Spring, Saline35 min
Jun 4, 3:18 PM CDTSevere Thunderstorm WarningLZKGrant, Hot Spring27 min
Jun 4, 3:43 PM CDTSevere Thunderstorm WarningLZKGrant32 min
Jun 4, 4:07 PM CDTFlash Flood WarningLZKLonoke, Pulaski113 min
Jun 4, 4:08 PM CDTSevere Thunderstorm WarningLZKDallas, Grant, Jefferson52 min
Jun 4, 4:26 PM CDTSevere Thunderstorm WarningLZKCalhoun, Cleveland, Dallas, Grant, Jefferson, Lincoln49 min
Jun 4, 5:14 PM CDTSpecial Weather StatementLZKCleveland, Lincoln46 min
Jun 4, 5:17 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas28 min
Jun 4, 6:18 PM CDTSpecial Weather StatementLZKBradley47 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.